MathSciNet Relay Station
MathSciNet bibliographic data
MR1832990 32S15 (32S60 32U25)
Comte, Georges Équisingularité réelle: nombres de Lelong et images polaires. (French) [Real equisingularity: Lelong numbers and polar images] Ann. Sci. École Norm. Sup. (4) 33 (2000), no. 6, 757–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement